Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 28 of 34 found articles
 
 
  The dependency of solute diffusion on molecular weight and shape in intact bone
 
 
Title: The dependency of solute diffusion on molecular weight and shape in intact bone
Author: Li, Wen
You, Lidan
Schaffler, Mitchell B.
Wang, Liyun
Appeared in: Bone
Paging: Volume 45 (2009) nr. 5 pages 7 p.
Year: 2009
Contents:
Publisher: Elsevier Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 28 of 34 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands